MAUDE Adverse Event Report: ARTHREX, INC. AIMING GUIDE,LT, NARROW VOLAR DRP; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. AIMING GUIDE,LT, NARROW VOLAR DRP; MANUAL INSTR, GENERAL SURGICAL
Model Number AIMING GUIDE,LT, NARROW VOLAR DRP
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/04/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-8916-04 aiming guide does not settle properly and rotates, causing the plate hole and aiming guide hole to become misaligned.This case was completed by using another product of same product number.No patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear incurred from repeated usage/reprocessing.

Brand Name
AIMING GUIDE,LT, NARROW VOLAR DRP
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22336283
Report Number1220246-2025-02650
Device Sequence Number21182394
Product Code MDM
UDI-Device Identifier00888867130043
UDI-Public00888867130043
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIMING GUIDE,LT, NARROW VOLAR DRP
Device Catalogue NumberAR-8916-04
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown